# SDR SWAA2022030170161

- Difficulty date: February 8, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 31,712 hours, 14,339 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING TRAILING EDGE ANGLE JUST INBOARD OF DEFLECTION CONTROL RIB IS CRACKED. (MPN IS 115A2156-8) / [01] REMOVED CRACKED TRAILING EDGE ANGLE AND ATTACHED SEAL RETAINER FOR REPLACEMENT.;[02] LOCATED AND DRILLED UP NEW TRAILING EDGE ANGLE MPN 115A2156-8 PER SRM 51-40-05.;[03] INSPECTED LOCATED AND DRILLED UP NEW TRAILING EDGE ANGLE MPN 115A2156-8 PER SRM 51-40-05;[04] INSTALLED NEW TRAILING EDGE ANGLE MPN 115A2156-8 SRM 51-40-02;[05] INSPECTED THE INSTALLATION OF NEW TRAILING EDGE ANGLE MPN 115A2156-8 SRM 51-40-02 WITH NO DEFECT.
